# SDR IPXA2018071831785

- Difficulty date: July 2, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,347 hours, 12,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A57241993203
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT KRUEGER FLAP COMPARTMENT WEB ANGLE CRACK. REMOVED AND REPLACED ANGLE PER DWG A5741993.
